岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2019, Vol. 41 Issue (2): 338-347    DOI: 10.11779/CJGE201902012
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
饱和-非饱和渗流的数值流形法研究与应用
陈远强1, 2, 杨永涛1, 郑宏1, 3, 李伟1, 2, 林姗1, 2
1. 中国科学院武汉岩土力学研究所岩土力学与工程国家重点实验室,湖北 武汉 430071;
2. 中国科学院大学,北京 100049;
3. 北京工业大学建筑工程学院,北京 100124
Saturated-unsaturated seepage by numerical manifold method
CHEN Yuan-qiang1, 2, YANG Yong-tao1, ZHENG Hong1, 3, LI Wei1, 2, LIN Shan1, 2
1. State Key Laboratory of Geomechanics and Geotechnical Engineering, Institute of Rock and Soil Mechanics, Chinese Academy of Sciences, Wuhan 430071, China;
2. University of Chinese Academy of Sciences, Beijing 100049, China;
3. College of Architecture and Civil Engineering, Beijing University of Technology, Beijing 100124, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6